# SDR 2006UALA01738

- Difficulty date: September 7, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 42,392 hours, 15,040 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulted
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO AN AVIONICS COOLING FAN FAULT.  REPLACED AVIONICS EQUIPMENT VENTILATION COMPUTER.  ALL TEST NORMAL WITH NO FAULTS.  AVIONICS EQUIPMENT VENTILATION COMPUTER TEST OK.  REPLACED FILTER.
